RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Oja, È F

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:454
Abstract pages:1131
Full texts:436
References:54
E-mail:

http://www.mathnet.ru/eng/person19533
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206431

Publications in Math-Net.Ru
1997
1. E. A. Jausekle, È. F. Oja, “Pitt's theorem for the Lorentz and Orlicz sequence spaces”, Mat. Zametki, 61:1 (1997),  18–25  mathnet  mathscinet  zmath; Math. Notes, 61:1 (1997), 16–21  isi
1990
2. È. F. Oja, “Criteria for $M$-ideals of compact operators”, Mat. Zametki, 48:3 (1990),  145–147  mathnet  mathscinet  zmath
1989
3. È. F. Oja, “Isometric properties of the subspace of compact operators in a space of continuous linear operators”, Mat. Zametki, 45:6 (1989),  61–65  mathnet  mathscinet  zmath; Math. Notes, 45:6 (1989), 472–475  isi
1988
4. È. F. Oja, “A reflexivity criterion”, Funktsional. Anal. i Prilozhen., 22:3 (1988),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:3 (1988), 238–239  isi
5. È. F. Oja, “Strong uniqueness of the extension of linear continuous functionals according to the Hahn–Banach theorem”, Mat. Zametki, 43:2 (1988),  237–246  mathnet  mathscinet  zmath; Math. Notes, 43:2 (1988), 134–139  isi
1986
6. È. F. Oja, “Subspaces and factor-spaces isomorphic to $l_p$ in tensor products and in the spaces of operators”, Mat. Zametki, 39:1 (1986),  83–96  mathnet  mathscinet  zmath; Math. Notes, 39:1 (1986), 46–52  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020